# SDR ASAA12511440

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 19,430 hours, 6,289 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90440351
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE UNABLE TO START ENGINE IGNITION SWITCH ON RT IGNITION.  REPLACED NR 1 ENGINE RT IGNITER, REF MM 74-21-02.  PASSES AUDIBLE TEST EEC BITE IGNITERS TEST IAW MM 74-00-00-750-801.
